# SDR DALA2025011500341

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 76,534 hours, 9,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 49 A/B & 51AB EMER. LIGHTS INOP. CORRECTIVE ACTION: REPINNED CONNECTORS PER A330 ESPM 20-44. OPS CHECK OK. (6841017)
